| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 49-52


B. K. Dass, R. Arora
      Codes correcting repeated burst errors blockwise
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2405-2416.

M. Nahid, A. Bajit, A. Tamtoui, E. H. Bouyakhf
      Wavelet image coding measurement based on system visual human
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2417-2429.

M. Ghoreishi, A.I.B.Md. Ismail, N.H.M. Ali
      Adomian decomposition method (ADM) for nonlinear wave-like equations with variable coefficient
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2431-2444.

K. Elangovan, N. P. Ratchagar
      Steady flow through a circular vertical pipe with slip at the permeable boundaries with an applied magnetic field
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2445-2452.

M. Rahimy
      Applications of fractional differential equations
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2453-2461.

K. Das, G. C. Saha
      Mathematical analysis on MHD pulsatile flow of blood through a rough thin-walled elastic tube
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2463-2473.

P. Vyas, N. Srivastava
      Radiative MHD flow over a non-isothermal stretching sheet in a porous medium
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2475-2484.

K. K. Minu, M. C. Lineesh, C. Jessy John
      Wavelet neural networks for nonlinear time series analysis
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2485-2495.

A. M. Siddiqui, M. A. Rana, R. Qamar, S. Irum
      Finite-difference analysis for unsteady squeezing flow of a second grade fluid between circular plates
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2497-2507.

M. Z. Ahmad, M. K. Hasan
      A new approach to incorporate uncertainty into Euler's method
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2509-2520.

P. Sornkaew, R. H. B. Exell, U. W. Humphries
      The results of some experiments on convection by surface heating in a simple numerical model for small-scale processes in the dry atmosphere
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2521-2534.

G. Shabbir, M. Rafiq, Fazal-ur-Rehman
      A note on proper affine symmetry in Bianchi types VI_0 and VII_0 space-times
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2535-2540.

T. J. Asaki, K. R. Vixie, M. Sottile, P. Cherapanov
      Image denoising by regularization on characteristic graphs
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2541-2560.

A. A. Al-Babtain
      Optimal control of reverse logistics model with logistic demand and return rates
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2561-2568.

M. H. Cheaito, H. Zeineddine
      Goursat systems of R^n satisfying in each dimension a singularity of order two
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2569-2580.

M. Yaghobifar, N. M. A. Nik Long, Z. K. Eshkuvatov
      The expansions approach for solving Cauchy integral equation of the first kind
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2581-2586.

M. M. Musad, M. Y. A. Khan
      Effect of wall shear stress in the blood flow of two layers in the vessels through stenosis region
      Appl. Math. Sci., Vol. 4, 2010, no. 49-52, 2587-2598.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |